分担值与具有重零点的亚纯函数正规族

王品玲, 刘丹, 方明亮

数学学报 ›› 2013, Vol. 56 ›› Issue (3) : 343-352.

PDF(432 KB)
PDF(432 KB)
数学学报 ›› 2013, Vol. 56 ›› Issue (3) : 343-352. DOI: 10.12386/A2013sxxb0034
论文

分担值与具有重零点的亚纯函数正规族

    王品玲1, 刘丹2, 方明亮2
作者信息 +

Shared Values and Normal Families of Meromorphic Functions with Multiple Zeros

    Pin Ling WANG1, Dan LIU2, Ming Liang FANG2
Author information +
文章历史 +

摘要

主要证明了: 设k≥2是一个正整数, M是一个正数,c是一个非零有穷复数, F是区域D内的一族亚纯函数,其中每个函数的零点的重数至少是k. 若对于F中的任意函数f, f(z)=0⇔f(k)(z)=0,f(k)(z)=c⇒|f(k+1)(z)|≤M, 则FD内正规, 其中c≠0是必需的.

Abstract

It is mainly proved: let k ≥ 2 be a positive integer, M a positive number, let c (≠0) be a finite value, and let F be a family of meromorphic functions in a domain D, all of whose zeros are of multiplicity k at least. If, for each function fF, f(z)=0⇔f(k)(z)=0, f(k)(z)=c⇒|f(k+1)(z)| ≤ M, then F is normal in D. And c ≠ 0 is necessary.

关键词

亚纯函数 / 分担值 / 正规族

Key words

meromorphic functions / shared values / normal families

引用本文

导出引用
王品玲, 刘丹, 方明亮. 分担值与具有重零点的亚纯函数正规族. 数学学报, 2013, 56(3): 343-352 https://doi.org/10.12386/A2013sxxb0034
Pin Ling WANG, Dan LIU, Ming Liang FANG. Shared Values and Normal Families of Meromorphic Functions with Multiple Zeros. Acta Mathematica Sinica, Chinese Series, 2013, 56(3): 343-352 https://doi.org/10.12386/A2013sxxb0034

参考文献

[1] Hayman W. K., Meromorphic Functions, Clarendon Press, Oxford, 1964.

[2] Yang L., Value Distribution Theory, Springer-Verlag, Berlin, 1993.

[3] Gu Y. X., Pang X. C., Fang M. L., The Theory of Normal Families and Its Application (in Chinese), Science Press, Beijing, 2007.

[4] Schwick W., Sharing values and normality, Arch. Math., 1992, 59: 50-54.

[5] Fang M. L., Zalcman L., Normal families and shared values of meromorphic functions III, Comput. Methods Funct. Theory, 2002, 2(2): 385-395.

[6] Chang J. M., Normality concerning shared values (in Chinese), Sci. Sin. Math., 2009, 39(4): 399-404.

[7] Huang X. J., Liu Z. X., A normal criterion concerning shared values (in Chinese), Acta Math. Sci. Ser. A Chin. Ed., 2011, 31(2): 540-545.

[8] Fang M. L., Zalcman L., A note on normality and shared values, J. Aust. Math. Soc., 2004, 76: 141-150.

[9] Zalcman L., Normal families: New perspectives, Bull. Amer. Math. Soc., 1998, 35: 215-230.

[10] Pang X. C., Zalcman L., Normal families and shared values, Bull. London Math. Soc., 2000, 32: 325-331.

[11] Bergweiler W., Langley J. K., Nonvanishing derivatives and normal families, J. Anal. Math., 2003, 91: 353-367.

[12] Fang M. L., Picard values and normality criterion, Bull. Korean Math. Soc., 2001, 38(2): 379-387.

[13] Frank G., Eine Vermutung von Hayman über Nullstellen meromorpher Funktionen, Math. Z., 1976, 149: 29-36.

[14] Langley J. K., Proof of a conjecture of Hayman concerning f and f, J. London Math. Soc., 1993, 48(2): 500-514.

[15] Meng D. W., Hu P. C., Normality criteria of meromorphic functions sharing one value, J. Math. Anal. Appl., 2011, 381: 724-731.

基金

国家自然科学基金资助项目(11071083)

PDF(432 KB)

297

Accesses

0

Citation

Detail

段落导航
相关文章

/